# SDR CKSA98012

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45767
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chaffing
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE LIGHT ILLUMINATES INTERMITTENTLY INFLIGHT ACCOMPANIED BY BELL, SYSTEM CHECKS OK.  FOUND FIRE LOOP CHAFING.  REPOSITIONED RUBBER GROMMET, CLEANED CANNON PLUG AND LEAK CHECKED BLEED SYSTEM.  OPS CHECKS GOOD IAW DC8 MM 26-2-0.
